Geometric arguments yield better bounds for threshold circuits and distributed computing


Krause, Matthias



DOI: https://doi.org/10.1016/0304-3975(95)00005-4
URL: https://www.sciencedirect.com/science/article/pii/...
Additional URL: https://core.ac.uk/download/pdf/82308227.pdf
Document Type: Article
Year of publication: 1996
The title of a journal, publication series: Theoretical Computer Science
Volume: 156
Issue number: 1/2
Page range: 99-117
Place of publication: Amsterdam [u.a.]
Publishing house: Elsevier
ISSN: 0304-3975 , 1879-2294
Publication language: English
Institution: School of Business Informatics and Mathematics > Theoretische Informatik (Krause)
Subject: 004 Computer science, internet

Dieser Eintrag ist Teil der Universitätsbibliographie.




Metadata export


Citation


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item